# SDR SWAA2025112632408

- Difficulty date: November 6, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT LOCATED BS847 TO BS867 AND RBL23 WL156 AFT CARGO COMPARTMENT.   REPLACED SHIELD WEB LOCATED BS847 TO BS867 AND RBL23 WL156 AFT CARGO COMPARTMENT IAW SRM 51-10-02-0G-0, ITEM 9, SRM 51-40-02-0G-0, AND DWG 146A0081, SHEET 43 REV- .
